# SDR YENA2025010600026

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 02160
- Aircraft time: 75,457 hours, 27,284 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 31r Loc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 31R LOC, BTW FR, 65 TO FR, 66 IN BULK CARGO COMPARTMENT (CPCP RELATED), (RESOLVED ON W/O: 1342223 TASKCARD: NR-00033) REF AEROMAN N/R 2024-652843, EVALUATED CORROSION LOCATED ON STRINGER 31R AT LEVEL FR65 AND NOT FOUND ADL IN A320 SRM, STRINGER 31R LOCATED BTW FR64 THRU 67 WAS REPLACED IAW A320 SRM 51-72-11-911-001 AND DWG E53474250. ACCOMPLISHED BY # 8659418.
